# SDR R61A201604280342

- Difficulty date: April 28, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 21,153 hours, 16,652 cycles
- System (JASC): 2565 · Escape Slide
- Part: Case
- Part number: 4A40114
- Part serial: EA0998
- Condition: Loose
- Location: L2 Door Slide
- Part time: 21,360 hours, 15,443 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE FOUND THE L2 DOOR SLIDE CASING WAS UNRAVELING. MAINTENANCE R & R L2 DOOR SLIDE IAW AMM AND OPS CHECKED GOOD.  ACFT REMAINS OUT OF SERVICE IN HEAVY CHECK.
